EconPapers    
Economics at your fingertips  
 

Second-order optimality conditions for nonsmooth multiobjective optimization problems

Davide La Torre, Giovanni Crespi and Matteo Rocca ()

Departmental Working Papers from Department of Economics, Management and Quantitative Methods at Università degli Studi di Milano

Abstract: In this paper second-order optimality conditions for nonsmooth vector optimization problems are given by smooth approximations. We extend to the vector case the approach introduced by Ermoliev,Norkin and Wets to define generalized derivatives for discontinuous functions as limit of the classical derivatives of regular function. We prove second-order necessary conditions forconstrained optimization problems. These results collapse to classical results in literature when twice differentiable functions are considered.

Date: 2002-01-01
References: Add references at CitEc
Citations:

Downloads: (external link)
http://wp.demm.unimi.it/files/wp/2002/DEMM-2002_027wp.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mil:wpdepa:2002-27

Access Statistics for this paper

More papers in Departmental Working Papers from Department of Economics, Management and Quantitative Methods at Università degli Studi di Milano Via Conservatorio 7, I-20122 Milan - Italy. Contact information at EDIRC.
Bibliographic data for series maintained by DEMM Working Papers ( this e-mail address is bad, please contact ).

 
Page updated 2025-04-01
Handle: RePEc:mil:wpdepa:2002-27